# SDR 20000329SH045

- Difficulty date: March 2, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N757NZ
- Make and model: Cessna 152
- Aircraft serial: 15279885
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21123
- Condition: Damaged
- Location: Engine
- Part time: 681 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSP, SMALL ALUMINUM PARTICLES WERE FOUND IN THE OIL FILTER.  A BORESCOPE INSP REVEALED WEAR ON CYLINDER WALLS AND PITTING AT THE BASE OF EACH CYL (INSIDE) AT THE POINT OF THE PISTON''S FARTHEST TRAVEL DOWNWARDS.  TWO OF THE CYL''S WERE FACTORY NEW WITH 681 HRS SINCE NEW.  THE OTHER TWO WERE REPAIRED 1,176.7 HRS AGO AT FACTORY''S REQUEST BY A FACTORY APPROVED REPAIR FACILITY UNDER WARRANTY.  THIS IS 3RD OCCURRENCE IN 1,859.5 HRS SMOH BY LYC.  THE 1ST OCCURANCE RESULTED IN ALL OF THE ABOVE AND BELOW ACCEPTABLE COMPRESSIONS ON ALL 4 CYL''S.  FACTORY STATES ENGINE IS RUNNING TOO COLD IN PHX, AZ.
